Research

Fluctuations of spectrally negative Markov additive processes


Reference:

Kyprianou, A. E. and Palmowski, Z., 2008. Fluctuations of spectrally negative Markov additive processes. In: Séminaire de Probabilités XLI. Vol. 1934. Berlin: Springer, pp. 121-135. (Lecture Notes in Mathematics)

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1007/978-3-540-77913-1_5

Abstract

For spectrally negative Markov Additive Processes (MAPs) we generalize classical fluctuation identities developed in (1964), (1967), (1975), (1976), (1973), (1990) and (1997) which concern one and two sided exit problems for spectrally negative Lévy processes.

Details

Item Type Book Sections
CreatorsKyprianou, A. E.and Palmowski, Z.
DOI10.1007/978-3-540-77913-1_5
DepartmentsFaculty of Science > Mathematical Sciences
StatusPublished
ID Code24216

Export

Actions (login required)

View Item